2017
Том 69
№ 6

All Issues

Dependence of Green?s function of an e-dichotomous differential equation with matrix projector in the space $\mathfrak{M}$ on parameters

Teplinsky Yu. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 46 (1994), no. 6, pp 812-819.

Citation Example: Teplinsky Yu. V. Dependence of Green?s function of an e-dichotomous differential equation with matrix projector in the space $\mathfrak{M}$ on parameters // Ukr. Mat. Zh. - 1994. - 46, № 6. - pp. 748–753.

Full text